Incidental MRI findings of acute gadolinium hypersensitivity.
Аннотация
A 13-year-old girl with a remote history of juvenile pilocytic astrocytoma developed acute onset flushing, tachycardia and shortness of breath immediately following administration of gadopentetate dimeglumine during routine brain MRI that subsided following intravenous diphenhydramine. A retrospective review of the MRI results revealed multiple areas of contrast enhancement of the face, consistent with observed urticaria. The patient received pretreatment medications prior to subsequent gadolinium injections without incident. Gadolinium allergy is extremely rare and has been reported in less than 0.1% of injections. However, in patients who undergo anesthesia for MRI studies, similar subtle extracranial MRI findings should alert the neuroradiologist to possible gadolinium allergy that may warrant premedication prior to future injections.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.